On the derived categories of degree d hypersurface fibrations

Matthew Ballard, Dragos Deliu, David Favero, M. Umut Isik, Ludmil Katzarkov

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We provide descriptions of the derived categories of degree d hypersurface fibrations which generalize a result of Kuznetsov for quadric fibrations and give a relative version of a well-known theorem of Orlov. Using a local generator and Morita theory, we re-interpret the resulting matrix factorization category as a derived-equivalent sheaf of dg-algebras on the base. Then, applying homological perturbation methods, we obtain a sheaf of (Formula presented.)-algebras which gives a new description of homological projective duals for (relative) d-Veronese embeddings, recovering the sheaf of Clifford algebras obtained by Kuznetsov in the case when (Formula presented.).

Original languageEnglish (US)
Pages (from-to)1-34
Number of pages34
JournalMathematische Annalen
DOIs
StateAccepted/In press - Feb 1 2018

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this